Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Lower bounds on the modified K-energy and complex deformations

Full text
Author(s):
Clarke, Andrew [1] ; Tipler, Carl [2]
Total Authors: 2
Affiliation:
[1] Univ Fed Rio de Janeiro, Inst Matemat, BR-21941909 Rio De Janeiro, RJ - Brazil
[2] Univ Quebec, Dept Math, Succursale Ctr Ville, Montreal, PQ H3C 3P8 - Canada
Total Affiliations: 2
Document type: Journal article
Source: ADVANCES IN MATHEMATICS; v. 252, p. 449-470, FEB 15 2014.
Web of Science Citations: 0
Abstract

Let (X, L) be a polarized Kahler manifold that admits an extremal metric in c(1) (L). We show that on a nearby polarized deformation (X', L') that preserves the symmetry induced by the extremal vector field of (X, L), the modified K-energy is bounded from below. This generalizes a result of Chen, Szekelyhidi and Tosatti {[}8,35,38] to external metrics. Our proof also extends a convexity inequality on the space of Kahler potentials due to X.X. Chen {[}7] to the extremal metric setup. As an application, we compute explicit polarized 4-points blow-ups of CP1 x CP1 that carry no extremal metric but with modified K-energy bounded from below. (C) 2013 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 11/07363-6 - Rigidity in symmetric spaces
Grantee:Andrew James Clarke
Support type: Scholarships in Brazil - Post-Doctorate